Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 126, NWS Wilmington, OH

July 13, 2016Fayette County, Union County, Wayne County, Indiana; Darke County, Montgomery County, Preble County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 13, 2016, 8:25 PM EDT for Fayette County, Union County, Wayne County, Indiana; Darke County, Montgomery County, Preble County, Ohio. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 8:25 PM EDT (00:25 UTC)
Expired
Jul 13, 2016, 9:00 PM EDT
In force
35 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fayette County, IN, Union County, IN, Wayne County, IN, Darke County, OH, Montgomery County, OH, Preble County, OH

The radar

The Indianapolis radar (KIND), 112 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 8:44 PM EDTTSTM WND DMGEaton, OHTREE KNOCKED DOWN OVER MAPLE STREET. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 7:15 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1367 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1367 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1409 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

537 
WUUS51 KILN 140025
SVRILN
INC041-161-177-OHC037-113-135-140100-
/O.NEW.KILN.SV.W.0126.160714T0025Z-160714T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
825 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FAYETTE COUNTY IN EAST CENTRAL INDIANA...
  UNION COUNTY IN EAST CENTRAL INDIANA...
  WAYNE COUNTY IN EAST CENTRAL INDIANA...
  WESTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
  PREBLE COUNTY IN WEST CENTRAL OHIO...
  SOUTHERN DARKE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 900 PM EDT.

* AT 825 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICHMOND...
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  RICHMOND...TROTWOOD...MIAMISBURG...CONNERSVILLE...GREENVILLE...
  EATON...CENTERVILLE...CAMBRIDGE CITY...LIBERTY...ARCANUM...
  CAMDEN...LEWISBURG...HAGERSTOWN...NEW PARIS...WEST ALEXANDRIA...
  NEW MADISON...GRATIS...FOUNTAIN CITY...DUBLIN AND SALEM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 156.
 I-70 IN OHIO BETWEEN MILE MARKERS 0 AND 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3979 8522 3987 8522 3987 8520 3990 8520
      4001 8493 4000 8481 4005 8481 4016 8454
      3961 8428 3956 8520 3979 8525
TIME...MOT...LOC 0025Z 250DEG 37KT 3976 8490 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
856 
WWUS51 KILN 140041
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
841 PM EDT WED JUL 13 2016

INC041-140050-
/O.CAN.KILN.SV.W.0126.000000T0000Z-160714T0100Z/
FAYETTE IN-
841 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FAYETTE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
EAST CENTRAL INDIANA...AND WEST CENTRAL OHIO.

LAT...LON 3995 8503 4001 8490 4000 8481 4004 8481
      4016 8454 3961 8428 3960 8501
TIME...MOT...LOC 0040Z 250DEG 37KT 3982 8470 

$$

INC161-177-OHC037-113-135-140100-
/O.CON.KILN.SV.W.0126.000000T0000Z-160714T0100Z/
UNION IN-WAYNE IN-MONTGOMERY OH-PREBLE OH-DARKE OH-
841 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN UNION AND EASTERN WAYNE COUNTIES IN EAST CENTRAL
INDIANA...WESTERN MONTGOMERY...PREBLE AND SOUTHERN DARKE COUNTIES IN
WEST CENTRAL OHIO...

AT 840 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW PARIS...
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RICHMOND...TROTWOOD...MIAMISBURG...GREENVILLE...EATON...
CENTERVILLE...LIBERTY...ARCANUM...CAMDEN...LEWISBURG...NEW PARIS...
WEST ALEXANDRIA...NEW MADISON...GRATIS...FOUNTAIN CITY...
BROOKVILLE...GERMANTOWN...NEW LEBANON...FARMERSVILLE AND ABINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3995 8503 4001 8490 4000 8481 4004 8481
      4016 8454 3961 8428 3960 8501
TIME...MOT...LOC 0040Z 250DEG 37KT 3982 8470 

HAIL...<.75IN
WIND...60MPH
 
$$
877 
WWUS51 KILN 140048
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
848 PM EDT WED JUL 13 2016

INC161-177-140057-
/O.CAN.KILN.SV.W.0126.000000T0000Z-160714T0100Z/
UNION IN-WAYNE IN-
848 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN UNION AND EASTERN
WAYNE COUNTIES IN EAST CENTRAL INDIANA IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
WEST CENTRAL OHIO.

LAT...LON 4003 8480 4016 8454 3962 8428 3963 8481
TIME...MOT...LOC 0047Z 250DEG 37KT 3985 8460 

$$

OHC037-113-135-140100-
/O.CON.KILN.SV.W.0126.000000T0000Z-160714T0100Z/
MONTGOMERY OH-PREBLE OH-DARKE OH-
848 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR WESTERN MONTGOMERY...PREBLE AND SOUTHERN DARKE COUNTIES...

AT 847 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEWISBURG...
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TROTWOOD...MIAMISBURG...GREENVILLE...EATON...MORAINE...ARCANUM...
CAMDEN...LEWISBURG...NEW PARIS...WEST ALEXANDRIA...NEW MADISON...
GRATIS...BROOKVILLE...GERMANTOWN...NEW LEBANON...FARMERSVILLE...
WAYNE LAKES...ELDORADO...VERONA AND WEST MANCHESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4003 8480 4016 8454 3962 8428 3963 8481
TIME...MOT...LOC 0047Z 250DEG 37KT 3985 8460 

HAIL...<.75IN
WIND...60MPH
 
$$
418 
WWUS51 KILN 140056
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
856 PM EDT WED JUL 13 2016

OHC037-113-135-140106-
/O.EXP.KILN.SV.W.0126.000000T0000Z-160714T0100Z/
MONTGOMERY OH-PREBLE OH-DARKE OH-
856 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MONTGOMERY...PREBLE
AND SOUTHERN DARKE COUNTIES WILL EXPIRE AT 900 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
WEST CENTRAL OHIO.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4003 8480 4016 8454 3962 8428 3963 8481
TIME...MOT...LOC 0055Z 250DEG 37KT 3985 8460 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:51 PM EDT, 34 minutes earlier.

Area forecast discussion, Jul 13, 7:51 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
751 PM EDT WED JUL 13 2016

.SYNOPSIS...
A series of upper level disturbances will traverse the region
through Thursday helping to keep the chance of showers and
thunderstorms in the forecast. A cold front will then cross the
area Friday with surface high pressure building into the region
Saturday morning.

&&

.NEAR TERM /UNTIL 2 AM THURSDAY MORNING/...
This afternoon showers and thunderstorms over Indiana/ Illinois
will slowly spread into the area from the west as an upper level
disturbance acts as upper level lift. Forecast soundings from the
NAM and GFS both show some instability (greater elevated
instability on the NAM) while PWATs remain near 2.00". The first
wave looks to arrive later this afternoon into early evening. A
secondary shortwave will move into the area early Thursday morning
which is currently responsible for the ongoing MCS out in
Missouri. SPC currently has us in a slight risk until 8 am
Thursday morning. Currently DCAPE values are around 1000 which
would support wind gusts as the primary threat.

&&

.SHORT TERM /2 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
During the day Thursday the shortwave from the morning will be
exiting the area leaving weak subsidence in its wake. With this
being said timing individual disturbances in the flow remains
difficult. Thursday afternoon instability will linger across the
area with both the NAM and GFS indicating values above 1000 J/kg
so can't completely remove the chance of rain.

Friday a strong shortwave will dive southeast bringing a surface
cold front with it. Global models in general show the higher
instability Friday afternoon across the southeast. Have trended
PoPs this direction.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
High pressure and dry
conditions will be in place for Saturday. Saturday is expected to
be the coolest day of the long term with northerly flow. Although
dry conditions will continue for Sunday, southerly flow will
return for Sunday with warmer temperatures.

With northwest flow pattern aloft multiple disturbances are expected
to work into the region next week.  The best chances for this
currently are expected to be Monday into Monday night and then again
on Tuesday.  High temperatures Monday through Wednesday are expected
to be in the 80s to around 90 and low temperatures in the 60s to
around 70.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Multiple lines of thunderstorms affecting especially northern taf
sites through 05-07z with the potential for mvfr vsbys anbd
ceilings but cannot rule out dropping to ifr with the potential
for heavy rain in some thunderstorms, though the heavy cores will
be scattered.

have included vcts prevailing with thunderstorms finally clearing
the area behind the line of storms currently in central indiana as
associated with a more vigorous mid level disturbance. hrrr the
better of the convective allowing models as far as greater
coverage of thunderstorm activity through 04-07z. Left SHRA out
after the main push of storms as they should be fairly isolated in
nature. Next potential for MVFR will be with mid afternoon storms
Thursday.

OUTLOOK...MVFR ceilings and visibilities possible with Thunderstorms
again on Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Haines
NEAR TERM...Haines
SHORT TERM...Haines
LONG TERM...Novak
AVIATION...JDR
Hazardous weather outlook, Jul 13, 4:19 PM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT WED JUL 13 2016

INZ050-058-059-066-OHZ034-035-042-043-051-060-142030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MERCER-AUGLAIZE-DARKE-SHELBY-
MIAMI-PREBLE-
419 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON INTO
TONIGHT WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE. A FEW
OF THE STORMS MAY ALSO APPROACH SEVERE LIMITS LATER THIS AFTERNOON
AND EVENING WITH THE MAIN THREAT BEING GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STORMS THAT DEVELOP OVER THE REGION ON THURSDAY WILL HAVE AN
INCREASED POTENTIAL FOR VERY HEAVY RAINFALL WHICH MAY CAUSE
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ026-044>046-052>056-061>065-070>074-
077>082-088-142030-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
419 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON INTO
TONIGHT WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE. A FEW
OF THE STORMS MAY ALSO APPROACH SEVERE LIMITS LATER THIS AFTERNOON
AND EVENING WITH THE MAIN THREAT BEING GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STORMS THAT DEVELOP OVER THE REGION ON THURSDAY WILL HAVE AN
INCREASED POTENTIAL FOR VERY HEAVY RAINFALL WHICH MAY CAUSE
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 13, 7:44 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
744 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             1 NNW EATON             39.76N 84.64W
07/13/2016  E1.00 INCH       PREBLE             OH   LAW ENFORCEMENT

            QUARTER SIZED HAIL REPORTED AT PREBLE COUNTY DISPATCH.
            TIME ESTIMATED FROM RADAR.

0719 PM     TSTM WND DMG     EATON                   39.75N 84.63W
07/13/2016                   PREBLE             OH   LAW ENFORCEMENT

            MULTIPLE TREES DOWN IN THE CITY OF EATON. TIME ESTIMATED
            FROM RADAR.

&&

NWS
Local storm report, Jul 13, 7:56 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
756 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TSTM WND DMG     EATON                   39.75N 84.63W
07/13/2016                   PREBLE             OH   AMATEUR RADIO

            LARGE TREE DOWN ON HOUSE ON RICHMOND PIKE...AND BUILDING
            DAMAGE FROM THUNDERSTORM WIND ON CHERRY STREET.

&&

JDR
Local storm report, Jul 13, 8:04 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
804 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     RADNOR                  40.38N 83.15W
07/13/2016  M58 MPH          DELAWARE           OH   AMATEUR RADIO

            TIME ESTIMATED FROM RADAR.

&&

ABUTNER
Local storm report, Jul 13, 8:06 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
806 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     5 WSW DELAWARE          40.28N 83.17W
07/13/2016                   DELAWARE           OH   TRAINED SPOTTER

            8 TO 12 INCH DIAMETER TREE LIMB SNAPPED FROM BASE OF
            TREE.

&&

ABUTNER
Special weather statement, Jul 13, 8:11 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
811 PM EDT WED JUL 13 2016

OHZ045-052>054-140100-
UNION OH-MADISON OH-CLARK OH-CHAMPAIGN OH-
811 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN UNION AND NORTHERN
MADISON COUNTIES IN CENTRAL OHIO...CLARK AND SOUTHERN CHAMPAIGN
COUNTIES IN WEST CENTRAL OHIO UNTIL 900 PM EDT...

AT 811 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
SPRINGFIELD...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...URBANA...LONDON...NEW CARLISLE...JEFFERSON...
NORTHRIDGE...PLAIN CITY...WEST JEFFERSON...ENON...MECHANICSBURG...
CHOCTAW LAKE...HARMONY...BRIGHTON...MILFORD CENTER...
CHRISTIANSBURG...NORTH HAMPTON...LAFAYETTE...SOUTH VIENNA...
TREMONT CITY AND WOODSTOCK.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 42 AND 85.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4015 8325 3989 8326 3984 8398 3985 8405
      4009 8402 4020 8339
TIME...MOT...LOC 0011Z 257DEG 41KT 3996 8386

NOVAK
Special weather statement, Jul 13, 8:13 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
813 PM EDT WED JUL 13 2016

OHZ046-140030-
DELAWARE OH-
813 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DELAWARE COUNTY UNTIL
830 PM EDT...

AT 813 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
DELAWARE...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DELAWARE...ASHLEY...RADNOR...WARRENSBURG...DELAWARE STATE PARK...
KILBOURNE...LEONARDSBURG...STATE ROUTE 257 AT US ROUTE 36 AND OLIVE
GREEN.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 134 AND 138.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4042 8302 4042 8301 4041 8293 4036 8293
      4036 8292 4035 8275 4033 8275 4027 8316
      4036 8320 4044 8304 4043 8302
TIME...MOT...LOC 0013Z 248DEG 20KT 4033 8310

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:26 PM EDTSpecial Weather StatementILNFranklin34 min
Jul 13, 9:53 PM EDTSpecial Weather StatementILNDearborn22 min
Jul 13, 9:57 PM EDTSpecial Weather StatementILNOhio18 min
Jul 13, 10:08 PM EDTSevere Thunderstorm WarningILNDearborn, Ohio, Switzerland22 min
Jul 14, 4:50 PM EDTAreal Flood AdvisoryILNFayette, Franklin, Union3 hr
Jul 14, 5:27 PM EDTSpecial Weather StatementILNOhio, Switzerland33 min
Jul 14, 5:50 PM EDTAreal Flood AdvisoryILNDearborn, Ohio, Switzerland115 min
Jul 14, 5:51 PM EDTSevere Thunderstorm WarningILNSwitzerland24 min
Jul 13, 8:11 PM EDTSpecial Weather StatementILNChampaign, Clark, Madison49 min
Jul 13, 8:13 PM EDTSpecial Weather StatementILNDelaware17 min
Jul 13, 8:34 PM EDTSpecial Weather StatementILNUnion41 min
Jul 13, 8:45 PM EDTAreal Flood AdvisoryILNDelaware3 hr
Jul 13, 8:46 PM EDTSpecial Weather StatementILNDelaware29 min
Jul 13, 8:51 PM EDTSpecial Weather StatementILNMiami, Montgomery, Shelby39 min
Jul 13, 9:17 PM EDTSpecial Weather StatementILNChampaign, Clark, Logan28 min
Jul 13, 9:54 PM EDTSpecial Weather StatementILNMontgomery21 min
Jul 13, 10:03 PM EDTSpecial Weather StatementILNLicking27 min
Jul 13, 10:38 PM EDTSpecial Weather StatementILNClinton37 min
Jul 13, 10:43 PM EDTSevere Thunderstorm WarningILNClinton, Fayette32 min
Jul 13, 10:44 PM EDTSevere Thunderstorm WarningILNHamilton31 min
Jul 13, 10:58 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton, Warren32 min
Jul 13, 10:59 PM EDTSpecial Weather StatementILNFranklin, Madison31 min
Jul 13, 11:04 PM EDTSpecial Weather StatementILNClermont26 min
Jul 13, 11:10 PM EDTSevere Thunderstorm WarningILNHighland, Ross35 min
Jul 13, 11:14 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross31 min
Jul 13, 11:22 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland12 min
Jul 13, 11:25 PM EDTSpecial Weather StatementILNFranklin35 min
Jul 13, 11:30 PM EDTSpecial Weather StatementILNRoss30 min
Jul 13, 11:37 PM EDTSpecial Weather StatementILNFairfield, Hocking, Pickaway23 min
Jul 13, 11:58 PM EDTSpecial Weather StatementILNHocking17 min
Jul 14, 2:19 PM EDTSpecial Weather StatementILNScioto41 min
Jul 14, 4:00 PM EDTSpecial Weather StatementILNMarion30 min
Jul 14, 4:23 PM EDTSpecial Weather StatementILNScioto37 min
Jul 14, 4:32 PM EDTAreal Flood AdvisoryILNMiami, Montgomery, Preble3 hr
Jul 14, 4:38 PM EDTFlash Flood WarningILNGreene, Montgomery112 min
Jul 14, 4:44 PM EDTAreal Flood AdvisoryILNClark, Greene, Montgomery3 hr
Jul 14, 4:51 PM EDTAreal Flood AdvisoryILNDelaware, Logan, Union3 hr
Jul 14, 6:23 PM EDTSevere Thunderstorm WarningILNBrown, Clermont37 min
Jul 14, 6:53 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont37 min
Jul 14, 6:59 PM EDTAreal Flood AdvisoryILNBrown, Clermont3 hr
Jul 14, 7:23 PM EDTAreal Flood AdvisoryILNAdams, Brown, Highland3 hr
Jul 14, 7:27 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Scioto12 min
Jul 14, 7:40 PM EDTSpecial Weather StatementILNPike35 min
Jul 14, 7:58 PM EDTAreal Flood AdvisoryILNAdams, Highland, Pike, Ross, Scioto3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.